Alert archive / Arizona / Red Flag Warnings in 2013

Red Flag Warning 1, NWS Flagstaff, AZ

April 13, 2013Apache County, Coconino County, Navajo County, Arizona

NWS Flagstaff, AZ issued this red flag warning at Apr 13, 2013, 2:13 PM MST for Apache County, Coconino County, Navajo County, Arizona. It took effect at Apr 14, 2013, 12:00 PM MST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 13, 2013, 2:13 PM MST (21:13 UTC)
In effect from
Apr 14, 2013, 12:00 PM MST
Expired
Apr 14, 2013, 6:22 PM MST
In force
6 hr
Issued by
NWS Flagstaff, AZ

Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ

The radar

The Flagstaff radar (KFSX), 124 km from the middle of the area, began a volume at 21:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 9.2 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 12:00Z on 2013-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 12:00Z on 2013-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 126 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2103 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
126 m²/s²
0-3 km storm-relative helicity
113 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

683 
WWUS85 KFGZ 132113
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
213 PM MST SAT APR 13 2013

...STRONG SPRING WINDS AND LOW HUMIDITIES WILL PRODUCE CRITICAL
FIRE WEATHER CONDITIONS OVER THE LITTLE COLORADO RIVER VALLEY IN
NORTHEASTERN ARIZONA ON SUNDAY...

.A SEASONABLY STRONG LOW PRESSURE SYSTEM WILL MOVE INTO THE
WESTERN STATES ON SUNDAY. DRY HUMIDITY LEVELS ALONG WITH
INCREASING WINDS WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS ON
SUNDAY OVER FIRE WEATHER ZONES ADJACENT TO THE LITTLE COLORADO
RIVER VALLEY IN NORTHEASTERN ARIZONA FOR AREAS NORTH OF THE
MOGOLLON RIM.

AZZ109-110-132215-
/O.CAN.KFGZ.FW.A.0001.130414T1800Z-130415T0200Z/
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE
109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)-
213 PM MST SAT APR 13 2013

...FIRE WEATHER WATCH IS CANCELLED FOR STRONG WINDS AND LOW
RELATIVE HUMIDITY...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS CANCELLED THE FIRE
WEATHER WATCH.

FORECAST MOISTURE LEVELS HAVE INCREASED ABOVE THE 15 PERCENT
THRESHOLD FOR SUNDAY AND THUS OUR FIRE ZONES ALONG THE
UTAH BORDER WILL NOT EXCEED RED FLAG CONDITIONS TOMORROW. HOWEVER
STRONG WINDS ARE STILL EXPECTED FOR THESE ZONES ON SUNDAY.

$$

AZZ112>114-140-141200-
/O.UPG.KFGZ.FW.A.0001.130414T1800Z-130415T0200Z/
/O.NEW.KFGZ.FW.W.0001.130414T1900Z-130415T0200Z/
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE
113)-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE
114)-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
213 PM MST SAT APR 13 2013

...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MST SUNDAY FOR
STRONG WINDS AND LOW RELATIVE HUMIDITY...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG
WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN
EFFECT FROM NOON TO 7 PM MST SUNDAY. THE FIRE WEATHER WATCH IS NO
LONGER IN EFFECT.

* AFFECTED AREA...FIRE WEATHER ZONES ALONG THE LITTLE COLORADO
  RIVER VALLEY NORTH OF THE MOGOLLON RIM.

* TIMING...STRONG WINDS AND LOW HUMIDITY LEVELS WILL PRODUCE
  CRITICAL FIRE CONDITIONS FROM NOON THROUGH 7 PM MST SUNDAY
  EVENING.

* 20 FOOT WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS 30 TO 40 MPH.

* MINIMUM RELATIVE HUMIDITY...12-15 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXTREME FIRE GROWTH
POTENTIAL.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

&&

$$

RB
3 follow-up statements
916 
WWUS85 KFGZ 141156
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
456 AM MST SUN APR 14 2013

...STRONG WINDS AND LOW HUMIDITY WILL PRODUCE CRITICAL FIRE
WEATHER CONDITIONS OVER PORTIONS OF NORTHEAST ARIZONA TODAY...

.A STRONG LOW PRESSURE SYSTEM WILL MOVE INTO THE WESTERN STATES
TODAY. LOW HUMIDITY AND INCREASING WINDS WILL PRODUCE CRITICAL
FIRE WEATHER CONDITIONS TODAY OVER THE LITTLE COLORADO RIVER VALLEY
FIRE WEATHER ZONES AND NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY
264.

AZZ112>114-140-150200-
/O.CON.KFGZ.FW.W.0001.130414T1900Z-130415T0200Z/
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE
113)-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE
114)-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
456 AM MST SUN APR 14 2013

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MST
THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...

* AFFECTED AREA...THE LITTLE COLORADO RIVER VALLEY FIRE WEATHER
  ZONES AND NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264.

* TIMING...STRONG WINDS AND LOW HUMIDITY LEVELS WILL PRODUCE
  CRITICAL FIRE CONDITIONS FROM NOON TODAY THROUGH 7 PM MST THIS EVENING.

* 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH.

* MINIMUM RELATIVE HUMIDITY...AS LOW AS 17 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXTREME FIRE GROWTH
POTENTIAL.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

&&

$$
573 
WWUS85 KFGZ 142213
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
313 PM MST SUN APR 14 2013

...STRONG WINDS AND LOW HUMIDITY WILL PRODUCE CRITICAL FIRE
WEATHER CONDITIONS OVER PORTIONS OF NORTHEAST ARIZONA TODAY...

.A STRONG LOW PRESSURE SYSTEM WILL MOVE INTO THE WESTERN STATES
TODAY. LOW HUMIDITY AND INCREASING WINDS WILL PRODUCE CRITICAL
FIRE WEATHER CONDITIONS TODAY OVER THE LITTLE COLORADO RIVER
VALLEY FIRE WEATHER ZONES AND NORTHEAST PLATEAUS AND MESAS SOUTH
OF HWY 264.

AZZ112>114-140-150200-
/O.CON.KFGZ.FW.W.0001.000000T0000Z-130415T0200Z/
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE
113)-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE
114)-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
313 PM MST SUN APR 14 2013

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING
FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...

* AFFECTED AREA...THE LITTLE COLORADO RIVER VALLEY FIRE WEATHER
  ZONES AND NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264.

* TIMING...STRONG WINDS AND LOW HUMIDITY LEVELS WILL PRODUCE 
  CRITICAL FIRE CONDITIONS THROUGH 7 PM MST THIS EVENING. 

* 20 FOOT WINDS...SOUTHWEST 25 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* MINIMUM RELATIVE HUMIDITY...AS LOW AS 10 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXTREME FIRE GROWTH
POTENTIAL.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

&&

$$
594 
WWUS85 KFGZ 150122
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
622 PM MST SUN APR 14 2013


AZZ112>114-140-150230-
/O.CAN.KFGZ.FW.W.0001.000000T0000Z-130415T0200Z/
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE
113)-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE
114)-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
622 PM MST SUN APR 14 2013

...RED FLAG WARNING IS CANCELLED FOR STRONG WINDS AND LOW
RELATIVE HUMIDITY FOR THE LITTLE COLORADO RIVER VALLEY AND
NORTHEAST PLATEAUS AND MESAS SOUTH OF HIGHWAY 264...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS CANCELLED THE RED
FLAG WARNING.

FOR THE LAST 2 HOURS THE RELATIVE HUMIDITY IN THE AREA HAS BEEN
RISING SO THAT THE CURRENT RELATIVE HUMIDITY DOES NOT MEET RED
FLAG WARNING CRITERIA OF 15 PERCENT OR LESS. THE SOUTHWEST WINDS
CONTINUE TO BE STRONG...AND ARE FORECAST TO CONTINUE THROUGH
SUNSET BEFORE DECREASING.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this red flag warning went out at Apr 13, 9:50 AM MST, 4 hours 23 minutes earlier.

Area forecast discussion, Apr 13, 9:50 AM MST, 4 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
950 AM MST SAT APR 13 2013

.SYNOPSIS...EXPECT MOSTLY SUNNY SKIES AND MILD TEMPERATURES TODAY
BUT WITH LOCALLY WINDY CONDITIONS AS LOW PRESSURE BEGINS TO MOVE
OVER THE WESTERN STATES. FROM SUNDAY THROUGH TUESDAY THIS LOW
PRESSURE SYSTEM WILL STRENGTHEN OVER THE WEST. THIS WILL BRING
INCREASING SOUTHWEST WINDS AND GRADUALLY COOLER TEMPERATURES TO
NORTHERN ARIZONA. WINDS WILL BECOME QUITE STRONG AT
TIMES...ESPECIALLY MONDAY AND TUESDAY...RESULTING IN AREAS OF
BLOWING DUST OVER NORTHEAST ARIZONA. ONLY LIGHT AMOUNTS OF
PRECIPITATION ARE EXPECTED...MAINLY ON TUESDAY.

&&

.DISCUSSION...WESTERLY FLOW IS INCREASING ACROSS NORTHERN AZ THIS
MORNING...WITH SFC WINDS ALREADY PICKING UP. STILL EXPECTING MILD
TEMPERATURES TODAY WITH HIGHS 5-10 DEGREES ABOVE MID-APRIL
NORMS...AND A FEW HIGH CLOUDS. TODAYS FORECAST IS IN GOOD SHAPE WITH
NO UPDATES NEEDED. MODEL TRENDS INDICATE ANOTHER WINDY DAY
SUNDAY...BUT NOT QUITE AS WINDY AS EARLIER ANTICIPATED. WIND GUSTS
MAY NOT REACH ADVISORY CRITERIA (40+ MPH GUSTS) OVER A WIDESPREAD
AREA. HOWEVER...MONDAY LOOKS VERY WINDY OVER THE ENTIRE FORECAST
AREA. WILL LIKELY NEED AN ADVISORY FOR MOST ZONES WITH HIGH WIND
WARNING CRITERIA GUSTS (58+ MPH) POSSIBLE FOR PORTIONS OF EAST
CENTRAL AND NORTHEAST AZ...INCLUDING SHOW LOW...SAINT JOHNS...
WINSLOW. WILL CONSIDER A HIGH WIND WATCH IN THESE AREAS WITH THIS
AFTERNOONS PACKAGE.

.PREV DISCUSSION...(330 AM MST)...
FORECAST MODELS IN NEAR PERFECT AGREEMENT IN MOVING A COLD TROUGH
ACROSS THE WESTERN UNITED STATES OVER THE NEXT 7 DAYS. FOR
TODAY...THE FIRST HINT OF THIS DEVELOPING SYSTEM WILL MOVE ACROSS
THE PACIFIC NORTHWEST AND THE NORTHERN ROCKY MOUNTAINS. THE MAIN
IMPACT FOR ARIZONA WILL BE AFTERNOON SOUTHWEST WINDS OF 15 TO 25 MPH
WITH GUST NEAR 40 MPH. OTHERWISE...THE MOISTURE OBSERVED ON FRIDAY
WILL PUSH INTO NEW MEXICO WITH JUST SOME HIGH CLOUDINESS TO CONTEND
WITH. MILD TEMPERATURES WILL CONTINUE.

FOR SUNDAY AND MONDAY...WESTERLY FLOW WILL STRENGTHEN OVER ARIZONA
AS THE COLD TROUGH CONTINUES TO DEEPEN OVER THE WESTERN UNITED
STATES. WIDESPREAD WIND GUSTS OF 40 TO 50 MPH ARE EXPECTED...WITH
SOME LOCALIZED GUSTS CLOSE TO 60 MPH OVER THE LITTLE COLORADO RIVER
VALLEY ON MONDAY. THIS COULD LEAD TO TRAVEL DIFFICULTIES FOR
NORTHEAST ARIZONA WITH THE HIGH WINDS AND AREAS OF DENSE BLOWING
DUST. THE AIR MASS WILL REMAIN ON THE DRY SIDE WITH ONLY A SLIGHT
CHANCE OF SHOWERS TOWARD THE ARIZONA/UTAH BORDER THROUGH MONDAY
AFTERNOON.

FROM MONDAY NIGHT THROUGH WEDNESDAY...THE MOST RECENT MODEL
FORECASTS HAVE CONTINUED THE TREND TOWARD A SHARPER AND COLDER
TROUGH AFFECTING ARIZONA. LOOKS LIKE THERE WILL BE A GOOD CHANCE OF
SHOWERS FROM THE MOGOLLON RIM NORTHWARD IF THIS TREND CONTINUES. WE
HAVE ADJUSTED THE CHANCES FOR SHOWERS UPWARD ACCORDINGLY.
TEMPERATURES ON WEDNESDAY HAVE ALSO BEEN LOWERED A BIT BUT WILL BE
LOWERED FURTHER IF THE SHARP TROUGH SOLUTION CONTINUES. LOOKS LIKE
ANOTHER ROUND OF 40+ MPH GUSTS ON TUESDAY FOR EASTERN ARIZONA WITH
LESS WIND BY WEDNESDAY...BUT STAY TUNED AS THIS COULD CHANGE AS WE
GET CLOSER TO THE EVENT.

&&

.AVIATION...FOR THE 18Z PACKAGE...EXPECT VFR CONDITIONS FOR THE NEXT
24 HOURS WITH SCT-BKN HIGH CLOUDS. SOUTHWEST WINDS WILL INCREASE
THROUGH THE DAY...SUSTAINED 15 TO 20 KTS GUSTING 25 TO 35 KTS. AVIATION
DISCUSSION NOT UPDATED FOR AMENDMENTS.

&&

.FIRE WEATHER...A WARM AND DRY WEATHER PATTERN WILL CONTINUE THIS
WEEKEND. ON SUNDAY...A SEASONABLY STRONG PACIFIC LOW WILL MOVE INTO
THE WESTERN STATES BRINGING STRONG WINDS TO NORTHERN ARIZONA.
CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST ON SUNDAY FOR MOST
FIRE WEATHER ZONES NORTH OF THE MOGOLLON RIM.

MONDAY THROUGH WEDNESDAY...THE PACIFIC LOW AND COLD FRONT WILL MOVE
INTO ARIZONA ON MONDAY WITH CONTINUED STRONG WINDS AND LOW CHANCES
FOR SHOWERS ALONG THE UTAH BORDER REGION ON MONDAY. BY
TUESDAY...STRONG WINDS CONTINUE WITH CHANCES FOR LIGHT SHOWERS
INCREASING ALONG AND NORTH OF A LINE FROM PRESCOTT TO WINDOW ROCK.
ON WEDNESDAY THE LOW WILL MOVE EAST AND THE CHANCES FOR SHOWERS WILL
DIMINISH WITH BREEZY DAY TIME NORTHERLY WINDS.

&&

.FGZ WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY
EVENING FOR PORTIONS OF NORTHEASTERN ARIZONA. ARIZONA FIRE
ZONES...AZZ109/110/112-114/140.

&&

PUBLIC.........JJ / MCCOLLUM
AVIATION.......BOHLIN
FIRE WEATHER...MAS

FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT
WEATHER.GOV/FLAGSTAFF
Hazardous weather outlook, Apr 13, 3:11 AM MST, 11 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
311 AM MST SAT APR 13 2013

AZZ004>018-037>040-140700-
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS-
OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
311 AM MST SAT APR 13 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO...
NORTHERN GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

NO WEATHER HAZARDS ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A STRONG TROUGH OF LOW PRESSURE ACROSS THE WESTERN STATES WILL
BRING INCREASING WINDS TO NORTHERN ARIZONA SUNDAY THROUGH TUESDAY.
THE STRONGEST WINDS ARE EXPECTED MONDAY AFTERNOON...WITH
WIDESPREAD GUSTS TO 45 MPH AND LOCAL GUSTS OF 60 MPH. THIS MAY
CAUSE AREAS OF DENSE BLOWING DUST OVER NORTHEAST ARIZONA...
AFFECTING TRAVEL ON AREA ROADS INCLUDING INTERSTATE 40. IN
ADDITION...THE COMBINATION OF HIGH WINDS AND LOW RELATIVE HUMIDITY
MAY PRODUCE CRITICAL FIRE WEATHER CONDITIONS FOR SOME LOCATIONS. A
FIRE WEATHER WATCH HAS BEEN ISSUED SUNDAY FOR MUCH OF NORTHEAST
ARIZONA. GO TO WEATHER.GOV/FLAGSTAFF FOR DETAILS.

The office that day

Everything else NWS Flagstaff, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 2:17 PM MSTHigh Wind WatchFGZApache, Coconino, Navajo24 hr

Nearby

Red Flag Warnings in Arizona, 2013Every red flag warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.